|previous article in this issue||next article in this issue|
Document Details :
Title: General Pareto Optimal Allocations and Applications to Multi-period Risks
Author(s): BARRIEU, Pauline , SCANDOLO, Giacomo
Journal: ASTIN Bulletin
Volume: 38 Issue: 1 Date: May 2008
In this paper, we consider the problem of Pareto optimal allocation in a general framework, involving preference functionals defined on a general real vector space. The optimization problem is equivalent to a modified sup-convolution of the different agents’ preference functionals. The results are then applied to a multi-period setting and some further characterization of Pareto optimality for an allocation is obtained for expected utility for processes.